# SDR TWAA0000607

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Gouged
- Location: Bs 698
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND IN RT WHEEL WELL RT TRAPAZOIDAL PANEL AREA AT STR 20R, ABOVE RT TRAP PANEL, HAD 3.5 IN GOUGE BY 0.015 IN DEEP, STA 698.  BLENDED GOUGE PER SRM 53-01, FIG 1 PAGE 6 LIMITS, AND 51-10-03 PROCESS.  TREATED ON NON-ROUTINE CARD.
